# SDR AALA2009021900498

- Difficulty date: February 19, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 76,599 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FORWARD OVERWING EXIT DOOR LIGHTS FAILED TO ILLUMINATE DURING TEST.  REPLACED BATTERY PACK FOR FORWARD OVERWING EXIT DOOR.
